# SDR UPS96805866

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 47558118
- Condition: Corroded
- Location: Fs 1265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED CORROSION ON FS 1265 LONGERON 11R AT INTERCOSTAL.  REPAIRED INTERCOSTAL PER SRM 51-1-20D, 53-2-0.
